# SDR CALA2025090308419

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 54,107 hours, 19,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE PACK HANGING TOO LOW.  REMOVED GIRT BAR FROM STOW POSITION MEASURED GIRT WITHIN LIMITS REF AMM TASK 25-66-01-400-803. RESTOWED GIRT BAR
